# SDR UIEA2017020200144

- Difficulty date: February 2, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 83,732 hours, 21,815 cycles
- Engine: Ge CF680
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Sensor
- Part number: 3100130
- Part serial: R4424
- Condition: Malfunctioned
- Location: Engine Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE OIL TEMP FLUCTUATES IN FLIGHT, READ DOWN TO 32*C WHILE RT SIDE READS 80*C, THEN INDICATION WENT BLANK.  T/S IAW FIM 79-34 FT 807. REMOVED AND REPLACED LEFT ENGINGE OIL TEMP SENSOR IAW AMM 79-34-01 OPS AND LEAK CK GOOD.
